Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Vaginal thrush, itching, burning, Pimafucort ineffective

Hello. I have vaginal itching ,in fact i had thrush for which i used exodril and soon the cheesy white discharge was gone,but i still have itching in the inner skin of vagina for which i started pimafucort.but no use, it burns while moving.i sometimes use petrolium jelly.nothing works to sooth the itching.should i use pimafucort again.please help.
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  443
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
Using piafucort again will not help. This needs oral antibiotics. You can use an anti fungal dusting powder in the area to keep it dry.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor